Eduardo Friedman


ab

Ph.D. in Mathematics, Princeton University
Profesor Titular
friedman@uchile.cl



Área de Investigación

Geometría Algebraica



Publicaciones

  1. Astudillo, Sergio; Diaz y Diaz, Francisco; Friedman, Eduardo: Sharp lower bounds for regulators of small-degree number fields. J. Number Theory 167 (2016), 232–258. ISSN: 0022-314X.  Impact Factor 0.592
  2. Castillo-Garate, Victor; Friedman, Eduardo; Mantoiu, Marius: The multiplicative anomaly of three or more commuting elliptic operators. Math. Res. Lett.22 (2015), no. 3, 665–673. ISSN: 1073-2780.  Impact Factor 0.79
  3. Belabas, Karim; Friedman, Eduardo: Computing the residue of the Dedekind zeta function. Math. Comp. 84 (2015), no. 291, 357–369. ISSN: 0025-5718.  Impact Factor 1.633
  4. Diaz y Diaz, Francisco; Friedman, Eduardo: Signed fundamental domains for totally real number fields. Proc. Lond. Math. Soc. (3) 108 (2014), no. 4, 965–988. ISSN: 0024-6115.  Impact Factor 1.246
  5. Castillo-Garate, Victor; Friedman, Eduardo: Discrepancies of products of zeta-regularized products. Math. Res. Lett. 19 (2012), no. 1, 199–212. ISSN: 1073-2780.  Impact Factor 0.79


Proyectos

  1. 2017-2020 Proyecto Fondecyt 1170176, “Co-volumes of units in number fields”.  Investigador responsable.
  2. 2017-2020 Proyecto CONICYT de Inserción de Capital Humano en la Academia PAI79170034, “Inserción de un Geómetra Aritmético”. Investigador responsable de la contraparte institucional. Ver ficha de G. Lucchini.
  3. 2014-2017: Proyecto Fondecyt 1140537 “Signed fundamental domains and their applications”. Investigador responsable. 
  4. 2009-2011: Núcleo Científico Milenio ICM P07-027-F, “Teoría matemática de sistemas magnéticos cuánticos y clásicos”,   Investigador Asociado.
  5. 2011-2014: Proyecto Fondecyt  1110277:  “Zeroes of zeta functions and inverse methods”. Investigador responsable.
  6. 2008-2011: Proyecto Fondecyt 1085153: “Regularized products and integrals of multiple p-adic gamma functions”, Investigador responsable.
  7. 2005-2008: Proyecto Fondecyt 7050163: “Shintani-Barnes multiple gamma functions and abelian extensions”, Investigador responsable.